# SDR CA051222001

- Difficulty date: December 14, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Burned
- Location: Avoinic Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PILOT EXPLAINED THAT AT ABOUT 24,000 FEET BEGAN EXPERIENCING ELECTRICAL FAILURES AND LOST AC BUS 2 AND GEN 2.  DURING ATTEMPT TO RESET GEN 2 AND BUS 2 HE BEGAN LOSING GEN 1 AND BUS 1 AT THIS TIME PROBABLY AFTER LOSING ESSENTIAL BUS ADG DEPLOYED.  AFTER TALKING WITH MAINT CONTROL WAS ABLE TO RESET GEN 2 AND REGAIN AC BUS 2 WAS NOT ABLE TO RESET GEN 1 OR AC BUS 1 AND DID NOT ATTEMPT TO START THE APU.  UPON INSPECTION ON THE GRD, DID NOT FIND ANY IRREGULARITIES WITH EITHER OF THE ENGINE GENERATORS.  DURING AN INSPECTION OF THE AVIONICS BAY THE CONTACTORS ON THE LEFT SIDE OF THE AVIONICS BAY WERE DAMAGED BEYOND RECOGNITION AND THERE WAS HEAVY SMOKE AND SOME HEAT DAMAGE.
